I too have had very bad side effects with this medication. I had no idea what was going on until I read this site…thank you Dr Howell for this site!!
I have had ( close to 10 years ago) problems with depression and anxiety and these where all coming back and I had no idea why.
I have been off the medication for a few weeks now and I still do not even feel close to normal-sleeping very little and having anxiety upon waking that lasts all day on many occasions.
I will send the report to the FDA because I think everyone should be warned ( especially people that have had any depression or anxiety issues in the past) before they began taking this medication.
I had a consultation with the pharmacist when I began and his only warning was nausea.
My question is does any one know how long this will take to get totally out of my system?
I am wondering if I should seek or wait it out.
-Ch in KS
[widget id=”related_widget-1256023952″]Related Widget[/widget]